Communications in Mathematical Physics

Distribution of the error term for the number of lattice points inside a shifted circle

Pavel M. Bleher, Zheming Cheng, Freeman J. Dyson, and Joel L. Lebowitz

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 154, Number 3 (1993), 433-469.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104253074

Mathematical Reviews number (MathSciNet)
MR1224087

Zentralblatt MATH identifier
0781.11038

Subjects
Primary: 11P21: Lattice points in specified regions
Secondary: 11K06: General theory of distribution modulo 1 [See also 11J71] 60D05: Geometric probability and stochastic geometry [See also 52A22, 53C65] 62E20: Asymptotic distribution theory

Citation

Bleher, Pavel M.; Cheng, Zheming; Dyson, Freeman J.; Lebowitz, Joel L. Distribution of the error term for the number of lattice points inside a shifted circle. Comm. Math. Phys. 154 (1993), no. 3, 433--469. https://projecteuclid.org/euclid.cmp/1104253074


Export citation